# SDR QXEA200602603

- Difficulty date: September 29, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 18,391 hours, 26,792 cycles
- System (JASC): 3150 · Central Warning
- Part: Bulb
- Condition: Inoperative
- Location: Warning Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2069, NR 2 FUEL VALVE CLOSED LIGHT INOP.  MAINTENANCE REPLACED LIGHT BULB.  OPERATION CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
